Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes brown shaded feeling in right eye after cataract surgery?

Answered by
Dr.
Dr. N. K. Misra

Ophthalmologist

Practicing since :1977

Answered : 1230 Questions

default
Posted on Mon, 26 Oct 2015 in General Health
Question: i had cataract surgery yesterday on my left eye sept 1 2015. I had right eye done yesterday. my left eye is doing great. but my right eye is as if I have on a pair of brown shade glasses. my left eye is seeing very clear. what could this be?

Tobramyacin - 4 drops per day each eye and Ilevro 1 drop per eye each day.
doctor
Answered by Dr. N. K. Misra 1 hour later
Brief Answer:
post op recovery

Detailed Answer:
My dear,
Thanks for sending your query to us.
There many reasons for delayed recovery of vision after surgery like infllammation in the eye,cornea or retina but they are not there as your doctor examined you and he feels you are ok.
Your medication is different from the regime we follow.We use steroid drops many a times a day.But that again should not concern us as the same medication has been ok for the other eye.
Since the surgery was good and doctor says not to worry we should rest assured that you are fine and will take sometime to recover fully.
What you should do is to follow instructions properly and on next visit ask the doctor specifically regarding difference in clarity.
Do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. N. K. Misra 3 hours later
Thank you so much. I will ask doc about difference in clarity when i visit him Tuesday.
doctor
Answered by Dr. N. K. Misra 1 hour later
Brief Answer:
Post op recovery

Detailed Answer:
My dear,
Thanks for getting back to us.
Also ask any need for local steroid drops.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Procedures
Medical Topics ,  

Recent questions on  Cataract surgery

doctor1 MD

I was given IV fentanyl yesterday for pain post cataract surgery. Was discharged 15-20 minutes after the injection, became quite ill enroute to home, profuse sweating, dizzy and I fainted I guess, family states I was unresponsive for a short period of time. When I woke up I voided incontinently, vomited profusely. Should I consider this as an allergic response/adverse effect and steer clear of this med in the future if I should have to have any further procedures?

doctor1 MD

My father is 70 years old and has been detected with out of bound reports for some of the Tests related to Kidney . Attached are prescriptions and reports. I need your guidance on how to proceed further. Here are some artifacts: 1. He underwent...

doctor1 MD

I had cataract surgery just a little over 3 weeks ago in my left eye. The next day I noticed a "shadow" in the corner of that eye. My eye doctor said that's very common and usually clears up in 2-3 months. However, aside from this shadow, I have...

doctor1 MD

I'm a 57 year old female with minor cataracts in both eyes. I was advised to wait till the cataracts mature for surgery. I have short-sightedness (myopia). However, I now use low-level glasses for reading. I have hypertension and take 50 mg of...

doctor1 MD

I've had cataract surgery twice...July 5 and 7th...started takingthe Pred Forte 3 days prior to each surgery and been on it ever since...3 weeks each eye... I started getting diarrhea and bowels hurt and stomach upset off and on since taking the Pred Forte...can it make you sick to your stomach?

doctor1 MD

Hi, I have chronic sinusitis after cataract surgery 2mos ago amoxicillian for 2wks.hasn t cured it along with saline rinses. Now feel sinus over eye of surgery with some pain sinus blockage. This eye looks ok for now it was a high pressure eye with? Glaucoma & had been in a accident yrs ago some weak muscles into cheek area per such! I had been on Prolensa for 2mos just stopped . The sinuses keep pressure up in head causing bruit noise and can feel it hang more near side of eye& ear per surgery side! stopping amoxicillian today lessened the bruit, but I had it before taking amoxicillian.

doctor1 MD

my father in law aged 73 years undergone bypass in 2008 and cataract surgery in 2010 presently suffering from high urea and cretinine level. regularly on medicines such as zyrolic, doxobid, pan D, riconia g, dytor 10 mg and 20 mg and escorpin. what should we do. we are regularly consulting nephrologist and cardiologist. what more to do as he is facing problems as loss of apetite, loss of memory and swelling etc.